ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


Cite this article as:

Nejmark J. I. Ю.и. Неймарк. Izvestiya VUZ. Applied Nonlinear Dynamics, 2005, vol. 13, iss. 3, pp. 13-19. DOI: https://doi.org/10.18500/0869-6632-2005-13-3-13-19

Language: 
Russian
UDC: 
530.182+681.51+001.891.57+929 Неймарк

Ю.и. Неймарк

Autors: 
Nejmark Jurij Isaakovich, Federal state budgetary educational institution of higher professional education "Nizhny Novgorod state University named N. And.Lobachevsky"
Abstract: 

-

Key words: 
DOI: 
10.18500/0869-6632-2005-13-3-13-19
Short text (in English):
(downloads: 7)
Full text:
(downloads: 20)